# SDR PCSA2011011801

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- Aircraft time: 78,831 hours, 43,930 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Unsecure
- Location: Fire Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 STRUT OVERHEAT LIGHT ILLUMINATES WITH NR 1 ENGINE BLEED AIR VALVE CLOSED.  MECH FOUND FIRE DETECTOR UNIT UN-SECURED. RE-RACKED AND SECURED FIRE DETECTOR UNIT, OPS CHECK GOOD.
